# SDR 2000UALA00658

- Difficulty date: November 2, 2000
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 28,299 hours, 10,438 cycles
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Part time: 633 hours, 224 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT OIL FILTER EICAS MESSAGE.  SHUTDOWN LEFT ENGINE.  *S/D*  FOUND FAILED BUMPER BEARING DUE TO ONE ROLLER ROTATING 90 DEG IN THE CAGE.  THIS CAUSED THE ROLLER TO SKID AND THE BEARING TO FAIL.
